# SDR SWIA201541532

- Difficulty date: November 2, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 32,580 hours, 27,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO DENTS ON BELLY OF ACFT JUST AFT OF THE NLG TO THE RT AND FORWARD OF THE EXISTING DENT ON THE BELLY. COMPLIED WITH TEMPORARY DISPOSITION IAW REO AND FOUND TO BE OK FOR CONTINUED SERVICE.  VISUALLY INSPECT DISCREPANT AREAS FOR ANY DAMAGE PROPAGATION.
